# SDR 08FDEA02240

- Difficulty date: June 12, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 53,160 hours, 8,652 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR SPOOL FITTING NR 7 FOUND 3RD LAYER CRACK INDICATIONS AT ALL FITTING MOUNTING BOLT HOLES.  MAIN DECK CARGO DOOR SPOOL FITTING NR 7 REMOVED AS PER SRM 51-31-01 VOLUME II AND REPLACED AS PER SRM 51-33-01 VOLUME II.  BUSHING REPAIR CARRIED OUT AS PER SRM 53-50-00 FIGURE 10 VOLUME I.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
